# SDR SIMA200620702

- Difficulty date: July 22, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719906
- Part serial: 85082055
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT FLIGHT LEVEL 280, FLIGHT CONTROLS VIOLENTLY FLUTTERED ACCOMPANIED BY A BURNING SMELL IN THE COCKPIT.  WHEN SPEED DROPPED BELOW 250KIAS AND AUTOPILOT MANUALLY DISENGAGED FLUTTERING OF CONTROLS ENDED.  CREW DECLARED EMERGENCY AND DIVERTED TO JFK LANDED WITH NO OTHER PROBLEMS.  RAI AUTO PILOT SERVO, OPS CHECK GOOD.  REMOVED RAG FROM F/O YOKE CHAIN AND SPROCKET ASSY, PERFORMED VIBRATION WORKCARD AND RUDDER ENGINEERING ORDER, RETURNED AIRCRAFT TO SERVICE.  (M)
